• hopeful hopeful
    July 19, 2008
    remeron vs. wellbutrin
    hopeful hopeful
    July 19, 2008

    Wondering what kind of experiences people have had with remeron. I've been useing wellbutrin for 2 years and have felt good on it exept for uncontrollable hunger and a 30 pound weight gain. Would be grateful for some insight on remeron. thanks.

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • Cindy Hannah August 06, 2008
    Cindy Hannah
    August 06, 2008

    I was recently put on remeron and it did not work for me.  Each one of us is different so different meds work differently on each individual.  I also have tried wellbutrin which did not work for me either but it sounds like it worked for you.  I believe most all anti-depressants make an individual gain weight as I have gained weight as well.  Something I think the FDA needs to work on!  Noone likes to gain unnecessary weight. It is unhealthy and makes us feel depressed which is the problem we are trying to correct in the first place.  

    READ MORE
  • Alexis February 15, 2010
    Alexis
    February 15, 2010

    Wellbutrin had no effect on me, even though my sister was  taking it.

    Remeron was the worst---for me---medication. It sedated me to the point of feeling like a robot. It interfered w/my gross motor skills (stumbled, etc.), and I gained weight.

    So no affect and weight gain for me!

     

    I went back to Zoloft and asked my doctor to give me something for my sleep problems

    But as Cindy said in her response to you earlier it's very hard to predict what will work for each individual.

    Zoloft has stopped working for me after 2 years and I am switching to Pristiq slowly. I just hope it works for me.

     

    By the time you read my response, I wish that you have found the right anti-depressant for YOU, whichever one it is.Smile

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.